# SDR 08FDEA00100

- Difficulty date: January 10, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 53,479 hours, 41,057 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR AMBER WARNING LIGHT ILLUMINATED IN  FLIGHT WHILE CRUISING AT FL 350.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 21JAN08  "MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT  - INOP."  REMOVED AND REPLACED AFT AIRSTAIRS UPPER HANDLE  SWITCH S395 USING S/M/P REF AMM CHAPTER 20.  PERFORMED ADJ/TEST REF AMM 52-70-001-5. OPS CHECKS  NORMAL.
